# SDR AALA20110923TUL10

- Difficulty date: September 23, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 34,435 hours, 16,415 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LONGERON 2 LEFT IS CRACKED AFT SIDE OF FRAME 1418.  INSTALLED SPLICE REPAIR PER SRM 53-02-00 FIGURE 18.
